# SDR 96ZZZM70

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Part number: H146
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 231 - ATL - AIRCRAFT RETURNED AFTER TAKEOFF AND GEAR RETRACTION LEFT GEAR DOOR OPEN LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED LEFT LANDING GEAR DOOR SWITCH IAW MM 32-10, OPS CHECK GOOD.  (M)
